# SDR AU981012

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333012
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE OUTBOARD FIRE EXTINGUISHER BOTTLE LEAKING.  CORROSION FOUND ON THE BOTTLE HEAD.  FOUND DURING INSPECTION IAW ER BA6-26-20-15.
